Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 6, No 1-2 (1999) On the Stability of the Lobacevskii Equation Abstract   PDF
S. Jung
 
Vol 4, No 1-2 (1997) On the study of the solvability of nonlinear value problems by constructive methods Abstract   PDF
V. Maksirnov
 
Vol 10, No 3-4 (2003) On the two new approaches for eonstrnction of the high order of accuracy difference schemes for the second order differential equations Abstract   PDF
A. Ashyralyev, P. E. Sobolevskii
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS On tracking trajectory and control of a linear hereditary system Abstract   PDF
H Akca, L Berezansky, V Maksimov
 
Vol 12, No 3-4 (2005) On two-point boundary value problems for second order singular functional differential equations Abstract   PDF
I. Kiguradze, B. Puza
 
Vol 14, No 2-4 (2007) On Uniqueness of the Solution of a Linear Differential Equation without Boundary Conditions Abstract   PDF
M. Lukachev, L. Shuster
 
Vol 12, No 1-2 (2005) On Verduyn Lunel's conjecture about small solutions Abstract   PDF
G. Derfel, A.D. Myshkis
 
Vol 8, No 1-2 (2001) On Well-Posedness of Boundary Value Problems for Some Class of General PDEs in a Generalized Setting Abstract   PDF
V. P. Burskii
 
Vol 17, No 3-4 (2010) On zero controllability of evolution equations by single control Abstract   PDF
B Shklyar
 
Vol 15, No 1-2 (2008) One extension of the space of distributions Abstract   PDF
V. Derr
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Optimal control of linear and nonlinear stochastic systems with with quadratic on control cost functional Abstract   PDF
V.I. Kravets, V.V Mogilova, O.M Stanzhytskyi
 
Vol 17, No 3-4 (2010) Optimal control of variable structure systems with delays and mixed intermediate condition Abstract   PDF
T Tadumadze, A Arsenashvili
 
Vol 21, No 3-4 (2014) Optimal control with bilinear inequality constraints Abstract   PDF
I. Halperin, G. Agranovich
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Optimal Real-Time Control to Linear Dynamical Systems under Uncertainty Abstract   PDF
R Gabasov, F Kirillova, E Poyasok
 
Vol 22, No 3-4 (2015) Optimization for the intensive treatment of leukemia Abstract   PDF
S. Bunimovich-Mendrazitsky, B. Shklyar, R. Shklyar
 
Vol 11, No 3-4 (2004) Optimization of the kinetic energy of quantum objects by impulse fields Abstract   PDF
D. S. Zavalishchin, S. T. Zavalishchin
 
Vol 14, No 2-4 (2007) Oscillation and Asymptotic Behaviour of Solutions of Second Order Homogeneous Neutral Differential Equations with Positive and Negative Coefficients Abstract   PDF
Seshadev Padhi
 
Vol 7, No 1-2 (2000) Oscillation and nonoscillation of an odd-order nonlinear neutral difference equation Abstract   PDF
X. Tang, J. Yan
 
Vol 24, No 1-2 (2017) Oscillation criteria for a forced second order neutral delay diĀ¤erential equation Abstract   PDF
S. Panigrahi, R. Basu
 
Vol 11, No 1-2 (2004) Oscillation criteria for delay, difference and functional equations Abstract   PDF
I. P. Stavroulakis
 
Vol 25, No 3-4 (2018) Oscillation criteria for even-order differential equations with unbounded neutral coefficients and distributed deviating arguments Abstract   PDF
J. Graef, S. Grace, E. Tunc
 
Vol 16, No 3 (2009) Oscillation criteria for higher order "almost linear" functional differential equations Abstract   PDF
R Koplatadze, E Litsyn
 
Vol 17, No 3-4 (2010) Oscillation criteria for second order nonlinear differential equations with damping and mixed nonlinearities Abstract   PDF
E Thandapani, S Murugadass
 
Vol 11, No 3-4 (2004) Oscillation criteria for second-order quasilinear neutral differential equations Abstract   PDF
Jiaowan Luo
 
Vol 7, No 1-2 (2000) Oscillation criteria of a class of hyperbolic equation Abstract   PDF
P. Wang
 
Vol 21, No 1-2 (2014) Oscillation of a class of fourth order functional differential equations Abstract   PDF
A. Tripathy, S. Panigrahi, P. Reddy
 
Vol 17, No 1-2 (2010) Oscillation of a forced second order differential equation with a deviating argument Abstract   PDF
Qingkai Kong, James S. W. Wong
 
Vol 22, No 1-2 (2015) Oscillation of nonlinear fourth order mixeed neutral dynamic equations Abstract   PDF
A. Tripathy, S. Panigrahi, P. Rami Reddy
 
Vol 7, No 1-2 (2000) Oscillation of second order linear delay differential equations Abstract   PDF
R. Koplatadze, G. Kvinikadze, I.P. Stavroulakis
 
Vol 6, No 1-2 (1999) Oscillation of Second Order Nonlinear Neutral Differential Equations with Damping Abstract   PDF
Y. Yilmaz, A. Zafer
 
Vol 1, No 1 (1993) Oscillation properties of discrete difference inequalities and equations: a new approach Abstract   PDF
Y. Domshlak
 
Vol 23, No 1-2 (2016) Oscillation propertiesS of a class of second order impulsive diĀ¤erential systems of neutral type Abstract   PDF
A. Tripathy, S. Santra
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Oscillation results for fourth order non-linear mixed neutral differential equations with quasi-derivatives Abstract   PDF
S Panigrahi, R Basu
 
Vol 17, No 3-4 (2010) Oscillation results for second order nonlinear neutral delay dynamic equations Abstract   PDF
A.k Tripathy, T Gnana Bhaskar
 
Vol 24, No 3-4 (2017) Oscillation results of fourth order non-linear neutral differential equations with quasi-derivatives Abstract   PDF
S. Panigrahi, R. Basu
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Oscillation theorems for odd-order neutral differential equations Abstract   PDF
Tongxing Li, Ethiraju Thandapani
 
Vol 6, No 3-4 (1999) Oscillatory and Asymptotic Properties of the Solutions of a Class of Impulsive Differential Equations of Second Order with a Retarded Argument Abstract   PDF
M. Dimitrova
 
Vol 6, No 1-2 (1999) Parabolic Equations with Hale-type Functionals Abstract   PDF
H. Leszczynski
 
Vol 13, No 3-4 (2006) Parametric control of pulse propagation and pattern formaion in nonlinear nonstationary processes Abstract   PDF
V.R. Kardashov, B.A. Malomed
 
Vol 9, No 1-2 (2002) Partial and generalized averaging of functional differential equations Abstract   PDF
lB. Lehman, V. Strygin
 
Vol 5, No 3-4 (1998) Partial Decoupling of Noninvertible Impulsive Differential Equations Abstract   PDF
A. Reinfelds
 
Vol 9, No 3-4 (2002) Partial stability criterion for autonomous systems of differential equations Abstract   PDF
K. Chndinov
 
Vol 8, No 3-4 (2001) Passage to the Limit in Quasilinear Parabolic Integro-Differential Equations on a Plane Abstract   PDF
V .L. Kamynin
 
Vol 16, No 4 (2009) Peakons, cuspons, compactons, solitons, kinks and periodic solutions of several third order nonlinear PDE and their Cellular Neural Network realization Abstract   PDF
P Popivanov, A Slavova
 
Vol 24, No 3-4 (2017) Periodic solutions for an equation governing dynamics of a renewable resource subjected to additive Allee effects in a seasonally varying environment Abstract   PDF
P. Srinivasu, K. Gurubilli, B. Misganaw
 
Vol 11, No 3-4 (2004) Periodic solutions for neutral higher dimensional periodic differential systems Abstract   PDF
Xiao-bao Shu
 
Vol 5, No 3-4 (1998) Periodic Solutions of Impulsive Systems with Delay Abstract   PDF
H. Akca, V. Covachev
 
Vol 4, No 1-2 (1997) Periodic solutions of linear inhomogeneous mixed functional differential equations Abstract   PDF
G. Karnenskii, A. Myshkis
 
Vol 4, No 3-4 (1997) Periodic solutions of linear stochastic differential equations Abstract   PDF
A. Ponosov, A. Chistyakov
 
Vol 10, No 3-4 (2003) Periodic solutions of neutral impulsive systems with periodic time-dependent perturbed delays Abstract   PDF
V. Covachev, H. Akca, E. Ahmed Al-Zahrani
 
401 - 450 of 614 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786